atripla and tylenol
Oct 17, 2008
if i have a headeache, and i am taking atripla, can i take one tylenol or acetaminophen, i have 3 weeks on meds.
Response from Dr. Henry
Acetominophen in modest/moderate doses is generally OK to take with Atripla. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Symptoms Of This Std In Men Can Cause Epididymitis And Can Also Spread To The Blood Or Joints
- Vaginal Bleeding Cervical Cancer Pain Muscle Spasm
- Can AIDS Be Contracted By Fellatio?
- Drop Of Hiv Blood In On Broken Skin
- Hiv Risk Gay Men Having Sex With Gay Men
- Hiv Risk With Condom Female To Male
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.